MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. STRATUS CS

SIEMENS HEALTHCARE DIAGNOSTICS INC. STRATUS CS
Catalog Number 10444834
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens has requested instrument files for further investigation.Investigation will commence once requested data has been received.The cause of this event is unknown.
 
Event or Problem Description
The customer reported that their stratus cs instrument produced a false positive troponin (ctni) result on one patient compared to retesting of the same sample on another stratus cs instrument.There is no report of injury due to this event.
 
Additional Manufacturer Narrative
Investigation has been completed.A review of the system check, along with the calibration and quality control data for the reagent lot in use that the time of the event demonstrated the instrument and reagent were working as intended.A review of the manufacturing release data for the reagent lot demonstrated acceptable performance, nothing atypical was observed.The cause of this event is unknown.No product problem identified.
 
Additional Manufacturer Narrative
Siemens healthineers diagnostics has identified, through customer complaints, an increased occurrence of random non-repeatable false positive cardiac troponin (ctni) results at any point during the testpak¿s shelf life when using the stratus cs ctni acute care testpak.This means some ctni values for samples that are expected to fall within the 99th percentile of the reference population (per the instructions for use: 0.00 - 0.07 ng/ml [g/l]) may exceed this range.This issue can impact results.The stratus cs were confirmed to display false positive ctni results without alerting the user.The data revealed the maximum positive bias is 0.42 ng/ml with an average bias of 0.14 ng/ml when repeated on stratus scs platform.Siemens has released a field action (poc 25-006) "false positive ctni results for acute care ctni testpak" to inform customers of the issue and provide mitigation options.Crr#: 3002637618-03-31-2025-002-c.H6 c22: the issue was confirmed but the cause of the elevated rate of false positive ctni is unknown.

Brand Name
STRATUS CS
Common Device Name
STRATUS CS
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders-bartley rd.
flanders NJ 07836
Manufacturer Contact
felix akinrinola
2 edgewater drive
norwood, MA 02062
MDR Report Key19107972
Report Number3002637618-2024-00036
Device Sequence Number7428674
Product Code MMI
UDI-Device Identifier00842768024863
UDI-Public00842768024863
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K051650
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10444834
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2024
Supplement Date Received by Manufacturer04/23/2024
04/07/2025
Initial Report FDA Received Date04/15/2024
Supplement Report FDA Received Date05/21/2024
05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3002637618-03-31-2025-00
Patient Sequence Number1
Patient SexUnknown